On Inequalities for Products of Power Sums.

Zsolt Páles

Monatshefte für Mathematik (1985)

  • Volume: 100, page 137-144
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Páles, Zsolt. "On Inequalities for Products of Power Sums.." Monatshefte für Mathematik 100 (1985): 137-144. <http://eudml.org/doc/178244>.

author = {Páles, Zsolt},
journal = {Monatshefte für Mathematik},
keywords = {inequalities; power sums; Lyapunov's inequality},
pages = {137-144},
title = {On Inequalities for Products of Power Sums.},
url = {http://eudml.org/doc/178244},
volume = {100},
year = {1985},

AU - Páles, Zsolt
TI - On Inequalities for Products of Power Sums.
JO - Monatshefte für Mathematik
PY - 1985
VL - 100
SP - 137
EP - 144
KW - inequalities; power sums; Lyapunov's inequality
UR - http://eudml.org/doc/178244
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.